# SDR AALA20060257

- Difficulty date: April 25, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT FUEL SPRAY REPORTED COMING FROM LEFT OVERWING CAP.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT WING O-RING SEAL IN OVERWING FUEL CAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
